# SDR C2XA99IA589

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47722
- Make and model: Emb EMB-120RT
- Aircraft serial: 120166
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay Box
- Part number: 12043270501
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLT 3455, THE CREW REPORTED THAT THE LANDING GEAZR WOULD NOT RETRACT.  THE AIRCRAFT CONTINUED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR RELAY BOX IAW EMB120 MM 32-31-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
